# SDR 99UAL900564

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE NUMBER ONE ENGINE STALLED THREE TIMES.  REDUCED POWER TO IDLE AND THE ENGINE STABILIZED.  THE CREW REPORTED NO EXCEEDED LIMITS.  *S/D*  BORESCOPE THE ENGINE AND DISCOVERED THAT THE HIGH PRESSURE COMPRESSOR WAS DAMAGED BEYOND SERVICEABLE LIMITS.  REPLACED THE ENGINE.
